Previous |  Up |  Next


Given a Young function $\Phi $, we study the existence of copies of $c_0$ and $\ell _{\infty }$ in $\mathop {\mathrm cabv}\nolimits _{\Phi } (\mu ,X)$ and in $\mathop {\mathrm cabsv}\nolimits _{\Phi } (\mu ,X)$, the countably additive, $\mu $-continuous, and $X$-valued measure spaces of bounded $\Phi $-variation and bounded $\Phi $-semivariation, respectively.
[1] Ch. J. de la Vallée Poussin: Sur l’integrale de Lebesgue. Trans. Amer. Math. Soc. 16 (1915), 435–501. DOI 10.2307/1988879 | MR 1501024
[2] L. Drewnowski and G. Emmanuelle: The problem of complementability for some spaces of vector measures of bounded variation with values in Banach spaces containing copies of $c_0$. Studia Math. 104 (1993), 110–123. MR 1211812
[3] G. Emmanuelle: On complemented copies of $c_0$ in $L_{X}^{p}$, $1 \le p < \infty $. Proc. Amer. Math. Soc. 104, 785–786.
[4] J. C. Ferrando: Copies of $c_0$ in certain vector-valued function Banach spaces. Math. Scand. 77 (1995), 148–152. DOI 10.7146/math.scand.a-12555 | MR 1365911
[5] J. Mendoza: Copies of $\ell _{\infty }$ in $L^{p} (\mu ;X)$. Proc. Amer. Math. Soc. 109 (1990), 125–127. MR 1012935
[6] M. M. Rao and Z. D. Ren: Theory of Orlicz Spaces. Marcel Dekker Inc., 1991. MR 1113700
[7] H. P. Rosenthal: On relatively disjoint families of measures with some applications to Banach spaces theory. Studia Math. 37 (1970), 13–16. DOI 10.4064/sm-37-1-13-36 | MR 0270122
[8] J. J. Uhl Jr.: Orlicz spaces of finitely additive set functions. Studia Math. XXIX (1967), 19–58. MR 0226395 | Zbl 0158.13703
Partner of
EuDML logo